Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 324194, 34 pages
http://dx.doi.org/10.5402/2012/324194
Review Article

Using Radial Basis Function Networks for Function Approximation and Classification

1Enjoyor Laboratories, Enjoyor Inc., Hangzhou 310030, China
2Department of Electrical and Computer Engineering, Concordia University, Montreal, QC, Canada H3G 1M8

Received 16 November 2011; Accepted 5 December 2011

Academic Editors: E. Gallopoulos, E. Kita, and M. Sun

Copyright © 2012 Yue Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue Wu, Hui Wang, Biaobiao Zhang, and K.-L. Du, “Using Radial Basis Function Networks for Function Approximation and Classification,” ISRN Applied Mathematics, vol. 2012, Article ID 324194, 34 pages, 2012. doi:10.5402/2012/324194